Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017 (2017), Article ID 3795120, 11 pages
https://doi.org/10.1155/2017/3795120
Research Article

A Variation on Uncertainty Principle and Logarithmic Uncertainty Principle for Continuous Quaternion Wavelet Transforms

1Department of Mathematics, Hasanuddin University, Makassar 90245, Indonesia
2Division of Mathematical Sciences, Osaka Kyoiku University, Osaka 582-8582, Japan

Correspondence should be addressed to Ryuichi Ashino

Received 23 October 2016; Accepted 5 January 2017; Published 30 January 2017

Academic Editor: Lucas Jodar

Copyright © 2017 Mawardi Bahri and Ryuichi Ashino. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mawardi Bahri and Ryuichi Ashino, “A Variation on Uncertainty Principle and Logarithmic Uncertainty Principle for Continuous Quaternion Wavelet Transforms,” Abstract and Applied Analysis, vol. 2017, Article ID 3795120, 11 pages, 2017. doi:10.1155/2017/3795120